GLOW Cup
News Tips
  
14

Officials in the LeRoy School District are still uncertain what exactly is causing a number of students to display sudden symptoms, similar to Tourette’s Syndrome.

Superintendent Kimberly Cox tells WBTA News today that medical personnel continue to investigate the case, in which several students are apparently displaying “tics” – twitches or vocal exclamations that the sufferer cannot control.

The "tics" are commonly associated with Tourette’s syndrome, though
a neurologist tells WBTA News there many be many other causes for them.

Superintendent Kimberly Cox says she has no timetable for when the medical investigation will be complete. She says she may eventually have nothing to report, if medical officials find no apparent cause.

She also tells WBTA News she still doesn’t know if the condition is contagious. Cox says she's heard nothing of that kind from the medical personnel.

In a
statement on the LeRoy website today, Cox says no apparent connection has been found between the students.

Actions: E-mail | Comments (1) RSS comment feed | Bookmark and Share

Comments

# Mike Campbell
Tuesday, November 15, 2011 9:49 AM
Check to see if the girls had the HPV vaccine recently. There have been a lot of negative side effects attributed to that vaccine.

Post Comment

Name (required)

Email (required)

Enter the code shown above:

KenBarrett
Tipline
Sterling Tents
AFC
  |  Login